Pain while on birth control

Browse our forums now - if you wish to talk to others you need to be a member. Simply follow this link, create a username and password, and you could be talking to others in our forums today!

Moderators: talkhealth, Geckoella

Post Reply
3 posts
PennyPenny
Posts: 1
Joined: Mon Mar 18, 2019 11:34 pm
Quote

by PennyPenny on Mon Mar 18, 2019 11:39 pm

Pain while on birth control

Hi there,

I was wondering if anyone else has experienced what I’m experiencing right now. Both ovaries have been mildly cramping for 2 days, I’ve just finished my period. I’ve stared taking the mini pill again to make my periods more regular. I’ve always experienced excurrating period pains but I don’t remember ever having pains when I’m not on my period. My mum had endometriosis at my age (26) but I can’t help but worry it could be something a bit more sinister. I was lucky enough to get the hpv vaccine when I was 16 years old which is putting my mind at rest a little bit, I’m just concerned that the pain I’m having isn’t normal.

Has anyone else ever has this?
Last edited by PennyPenny on Tue Mar 19, 2019 1:53 pm, edited 1 time in total.

User avatar
talkhealth
Posts: 1552
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Tue Mar 19, 2019 1:50 pm

Re: Pain while on birth control

Hi PennyPenny

Thank you for your post. We would always recommend that you see your GP for a definitive diagnosis.

Please let us know how you get on.

Kind regards
talkhealth
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog

sun_flower
Posts: 2
Joined: Fri Oct 05, 2018 7:25 am
Location: USA
Quote

by sun_flower on Thu Sep 05, 2019 7:53 am

Re: Pain while on birth control

So sorry you're in pain, Penny!

Changes in hormonal medication like birth control can cause people to have symptoms like cramping and it lasts about first three months in general. Here are some common side-effects: https://www.drugs.com/article/birthcont ... efits.html Then your body gets used to the pill.
I had similar problems and discussed this problem with my obgyn. We decided to change my pills in the result. So if you have any concerns, talk to you doctor first.
And you should never come off mini-pili without doctor's prescription and follow the instructions.

Hope everything is fine!
-- Mary, writer at air quality blog

Post Reply
3 posts